MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 120 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Style 120 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 120-340
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069); Lymphoma (3263)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial medwatch: (b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late and rupture.These are known potential adverse events addressed in the product labeling.Medwatch follow-up: (b)(4).Additional, changed, and/or corrected data: a2, b5, g1, g2.A review of the device history record has been completed.No deviations or non-conformance's noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: seroma-late, lymphoma, capsular contracture baker grade iv, rupture.
 
Event or Problem Description
Patient reported "leak", "one implant is leaking or has fluid around it", "extraordinarily exhausted and have had significant mastalgia".Later patient reported "hodgkin¿s lymphoma that textured implants caused" which is not device related.Later, patient reported "exchange from textured to smooth due to the patients¿ concern of the product", and "rupture and seroma".Later patient reported "implant exchange due to the patient's concern with the product plus on the left side pain, seroma, capsular contracture baker grade iv, and a rupture" with ct scan.This record is for the left side.Device remain implanted.
 
Event or Problem Description
Patient reported "leak", "one implant is leaking or has fluid around it", "extraordinarily exhausted and have had significant mastalgia".Later patient reported "hodgkin¿s lymphoma that textured implants caused".Later, patient reported "exchange from textured to smooth due to the patients¿ concern of the product", "rupture" and "seroma".Later patient reported "pain", "seroma", "capsular contracture baker grade iv", and "rupture".Patient later reported "rupture and free silicone", "breast implant illness", "arthritis", "emotional stability", "was sick", "couldn't remember words", "it was like having the flu every day", "joints hurt", and "moods were all over the place".This record is for the left side.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.

Brand Name
Style 120 Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key23325339
Report Number9617229-2025-17820
Device Sequence Number18795649
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2011
Device Catalogue Number120-340
Device Lot Number1376348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight145 LB
Patient RaceWhite